Illinois Journal of Mathematics

Infinite dimensional homogeneous reductive spaces and finite index conditional expectations

E. Andruchow, A. Larotonda, L. Recht, and D. Stojanoff

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 41, Issue 1 (1997), 54-76.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255985844

Digital Object Identifier
doi:10.1215/ijm/1255985844

Mathematical Reviews number (MathSciNet)
MR1433186

Zentralblatt MATH identifier
0878.46044

Subjects
Primary: 46L05: General theory of $C^*$-algebras
Secondary: 46L50 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60]

Citation

Andruchow, E.; Larotonda, A.; Recht, L.; Stojanoff, D. Infinite dimensional homogeneous reductive spaces and finite index conditional expectations. Illinois J. Math. 41 (1997), no. 1, 54--76. doi:10.1215/ijm/1255985844. https://projecteuclid.org/euclid.ijm/1255985844


Export citation